Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On medication for high cholesterol levels and migraine. Feeling nauseated. Due to migraine?

I am a 64 yr. old white woman.I am 5ft.5in. tall and weigh 150 lbs.I do not smoke or drink alcohol.I do take crestor for cholesterol and treximet for migraines.My blood pressure is never too high or too low.For the past few days I have experienced a dull headache at the back of my head right above my neck.At the same time I feel somewhat nauseated.I take excedren and it eases up for a while,but comes back.If it is a migraine,this is a new one for me.Could this be another form of migraine?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Migraine is usually associated with prodromal symptoms of which nausea, visual problems are the most common ones.
If you are having nausea, then need to take antiemetic or antivertigo drugs also along with the migraine treatment.
Do consult your doctor for further opinion and treatment.
Thank you
Answered: Tue, 3 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor